# SDR RAIA2018072430001

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 40,739 hours, 24,971 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E-2 A/I FAIL MESSAGE DID NOT GO AWAY WITH OVER RIDE IN ENGINE OR ALL POSITION AS PER MEL. AFTER REPLACEMENT OF E2 ANTI ICE VLV FOR DMI 70041547 COMPLIED WITH OPS CHECK OPS CHECK GOOD.
